MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PEG SAFETY 20FR, GW, MEDICON; FEEDING DEVICE

BARD ACCESS SYSTEMS PEG SAFETY 20FR, GW, MEDICON; FEEDING DEVICE
Model Number 006036
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the complaint history review (chr), this is the first complaint reported for this lot number.One peg safety infusion 20f kit, along with alleged foreign material in separate sealed package was received for evaluation.Visual evaluation was performed, and the foreign material appeared to be a segment of plastic tubing approximately 3.5 cm in length.The investigation is inconclusive for foreign material as the device was not returned in its original sealed tray and it is unknown where the alleged foreign material could have come into the packaging of the kit.The definitive root cause could not be determined based upon available information.It is unknown if clinical/manufacturing/shipping procedures issues contributed to the reported event.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 006036 feeding device allegedly had foreign material on the shaft of the device.The foreign material was removed and placement of the device was completed.There was no reported patient injury.This information was received from one source.Patient age, weight, and gender were not provided.

Brand Name
PEG SAFETY 20FR, GW, MEDICON
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8821970
Report Number3006260740-2019-02158
Device Sequence Number2484912
Product Code KNT
UDI-Device Identifier00801741081194
UDI-Public(01)00801741081194
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number006036
Device Catalogue Number006036
Device Lot NumberHUCS2397
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/24/2019
Patient Sequence Number1